| Model Number |
OTV-S7H-NA-10E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: information was asked.But unknown, in regard to occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported, that the subject device displayed poor image quality.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: watertight defects and cable pinholes the information obtained from this complaint and the investigation results did not lead to the identification of the cause of the problem.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the subject device displayed poor image quality.There were no reports of patient harm.